AMS eContent Search Results
Matches for: msc=(16S15) AND publication=(proc)
Sort order: Date
     

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jan Okniński. On the semiprimitivity of finitely generated algebras. Proc. Amer. Math. Soc. 142 (2014) 4095-4098. MR 3266980.
Abstract, references, and article information   
View Article: PDF

[2] Yuqun Chen and Qiuhui Mo. Embedding dendriform algebra into its universal enveloping Rota-Baxter algebra. Proc. Amer. Math. Soc. 139 (2011) 4207-4216. MR 2823066.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Alon Regev. Filtered algebraic algebras. Proc. Amer. Math. Soc. 138 (2010) 1941-1947. MR 2596027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Eisenbud, Irena Peeva and Bernd Sturmfels. Non-commutative Gröbner bases for commutative algebras. Proc. Amer. Math. Soc. 126 (1998) 687-691. MR 1443825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shigeru Kobayashi and Yuji Kobayashi. On algebras with Gel\cprime fand-Kirillov dimension one . Proc. Amer. Math. Soc. 119 (1993) 1095-1104. MR 1158002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1

American Mathematical Society